# SDR AALA20151001005

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,346 hours, 40,371 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Screw
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION EITHER AUTO OR MANUAL.  FLIGHT DECLARED AN EMER.  RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  CHECKED & FOUND OUTFLOW VLV CONTROL WHEEL MOUNT SCREWS CAME LOOSE, CAUSING WHEEL TO JAMB.  SECURED MOUNT SCREWS.  OPERATIONS CHECKED NORMAL IAW MM 21-32-00.
